Alert archive / Texas / Tornado Warnings in 2020
Tornado Warning 36, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 22, 2020, 3:04 PM CDT for Angelina County, Cherokee County, Nacogdoches County, Texas. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2020, 3:04 PM CDT (20:04 UTC)
- Expired
- Apr 22, 2020, 3:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX
The radar
The Shreveport radar (KSHV), 145 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 3:28 PM CDT | HAIL 1.25 | 11 Nne Wells, TX | PUBLIC REPORTS HAIL PHOTO VIA SOCIAL MEDIA JUST SOUTH OF THE DOUGLASS COMMUNITY. |
| Apr 22, 3:35 PM CDT | HAIL 1.75 | 11 E Alto, TX | HAIL REPORTED NEAR THE DOUGLASS COMMUNITY. |
| Apr 22, 3:40 PM CDT | HAIL 1.75 | 11 E Alto, TX | |
| Apr 22, 3:40 PM CDT | HAIL 2 | 8 Wsw Nacogdoches, TX | 2 INCH HAIL REPORTED AT FM 2782 AND FM 225. |
| Apr 22, 3:42 PM CDT | HAIL 1 | 4 Ssw Nacogdoches, TX | AT LEAST QUARTER SIZE HAIL REPORTED ON OLD LUFKIN ROAD. |
| Apr 22, 3:43 PM CDT | HAIL 1 | 4 Sw Nacogdoches, TX | REPORT FROM MPING: QUARTER (1.00 IN.). |
| Apr 22, 3:49 PM CDT | HAIL 0.75 | 2 W Nacogdoches, TX | REPORT FROM MPING: DIME (0.75 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 10:55 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -457 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
434
WFUS54 KSHV 222004
TORSHV
TXC005-073-347-222045-
/O.NEW.KSHV.TO.W.0036.200422T2004Z-200422T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
304 PM CDT Wed Apr 22 2020
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Nacogdoches County in eastern Texas...
Northwestern Angelina County in eastern Texas...
Southeastern Cherokee County in northeastern Texas...
* Until 345 PM CDT.
* At 304 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Morrill, or 16 miles south of Rusk, moving east at
65 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Forest around 310 PM CDT.
Wells around 315 PM CDT.
Douglass around 320 PM CDT.
Nacogdoches around 330 PM CDT.
Melrose around 340 PM CDT.
Martinsville around 345 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Appleby, Linwood, Lilbert and Chireno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3167 9528 3182 9443 3166 9441 3164 9439
3163 9437 3141 9435 3143 9500 3144 9501
3145 9505 3147 9506 3147 9510 3149 9511
3152 9510 3154 9514 3156 9514 3159 9517
3157 9521 3159 9527 3161 9526 3163 9529
TIME...MOT...LOC 2004Z 260DEG 56KT 3156 9514
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
121 follow-up statement
653
WWUS54 KSHV 222025
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
325 PM CDT Wed Apr 22 2020
TXC005-073-347-222045-
/O.CON.KSHV.TO.W.0036.000000T0000Z-200422T2045Z/
Nacogdoches TX-Angelina TX-Cherokee TX-
325 PM CDT Wed Apr 22 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NACOGDOCHES...NORTHWESTERN ANGELINA AND SOUTHEASTERN CHEROKEE
COUNTIES...
At 325 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wells, or 18 miles west of Nacogdoches, moving east
at 50 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Nacogdoches around 345 PM CDT.
Melrose and Woden around 355 PM CDT.
Martinsville around 400 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Appleby and Chireno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3163 9510 3178 9442 3166 9441 3164 9439
3163 9437 3141 9435 3143 9500 3144 9501
3145 9505
TIME...MOT...LOC 2025Z 263DEG 45KT 3153 9495
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
12What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 22, 1:16 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Apr 22, 1:16 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
116 PM CDT Wed Apr 22 2020
.AVIATION...
For the ArkLaTex terminals few without thunder at this time and
many will prevail for the afternoon with copious lightning and
hail in many of these strong thunderstorms. Much is going to
transistion from elevated to surface based with some damaging
winds or isold tornadoes possible. Weak slow moving dryline push
so without a good fropa this will TS activity will linger
overnight to some extent. S winds will shift to SW and W/NW late
this cycle and on Thurs. The fropa will be along Fri evening with
more isold thunder. /24/
&&
.PREV DISCUSSION... /issued 1133 AM CDT Wed Apr 22 2020/
UPDATE...
To include headline and severe wording for Tornado Watch 133.
SHORT TERM.../Today/
Warm and muggy with a good SE inflow with some gusts here and
there. The SPC has issued Tornado watch 133 for deep E TX Toledo
Bend country and central Louisiana until 5 p.m. Radar trends have
shown rapid development over the last hour with a good push of
thunder lining up from Longview down to Jacksonville and moving
ENE35mph and will be the focal line for continued developoment
along with a good cluster over Toledo Bend now. This may not be
our only watch today. The flash flood watch and Lake wind advisory
all look good for now. /24/
SHORT TERM.../Today through Thursday/
Unexpected severe predawn convection has put me behind the eight
ball so to speak but changes to this forecast package include an
expansion of the Flash Flood Watch to include the remainder of
Deep East Texas, the remainder of N LA which now includes the
entire I-20 Corridor and our adjacent border counties in S AR.
Also bumped the time up of the watch now running it from 2 pm this
afternoon through 7 am Thu. This based more on wide ranging
disagreements with various progs and their QPF output thru
tonight. Something 00z progs are consistent with is the I-20
Corridor and perhaps S AR getting a little more into the excessive
heavy rainfall threat and given WPC's expansion of the MDT risk
further west and north, thus my reasoning in expanding our FFA.
A tightening pressure gradient will result in increasing
southeasterly and southerly winds today and for this reason, will
issue a Lake Wind Advisory with this package, running it from 15z
this morning through 06z tonight.
Initially early this morning, convection across our northern most
zones should stay mostly elevated with mainly a large hail threat
but observations earlier, upstream from McCurtain County, were
measuring some severe wind gusts as well. This convection should
remain across our northern tier this morning before lifting out
north and east as we await upstream forcing and our much larger
severe weather threat later today/this evening. Convection should
become more widespread with storm intensity increasing as well
along and ahead of an eastward moving drying east of the I-35
Corridor in Central Texas and Central Louisiana. If boundary layer
heating can become maximized by late morning east of the
corridor, there is more than enough deep layer bulk shear for the
development of supercell thunderstorms and mid level lapse rates
will support very large hail. As these storms move into our region
from the west later this afternoon/evening, they should begin
encountering a backed low level wind field which will only
increase the tornado threat with 0-3km SRH values in the 400-500
m2/s2 range. A widespread damaging wind threat is concerning as
well with some indications of an MCS eventually becoming the
dominant storm mode by late evening into the overnight hours
across our eastern half.
Convection should have moved out of our region by 12z Thu with
drier, post frontal conditions to follow.
Thanks for the Coordination this morning SPC/WPC as well as
TSA...LZK...JAN...HGX...and FWD. Prelims to follow.../13/
LONG TERM.../Thursday Night through Wednesday Night/
In the wake of our upper level trough, another trough quickly
moves into the Plains late Thu Night into Friday and with it will
be an increase in upper forcing which will set the stage for
additional storm chances Fri into Friday Night. There will not but
much time for low level moisture return in the wake of our present
trough so didn't get carried away with pops but chance pops are
warranted before the system exits our region to the east and
northeast early on Saturday. A pleasant weekend is in store with
mild temperatures during the day and cool nights. Kept low end
chance pops going for late Tue into Tue night given the
uncertainty on northwest flow nocturnal convection possibilities
with an expansive ridge developing across the Intermountain West
next week. /13/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 77 62 79 58 / 90 90 0 0
MLU 80 65 79 57 / 90 100 10 0
DEQ 73 58 78 54 / 100 90 0 0
TXK 74 60 76 56 / 100 90 0 0
ELD 77 61 78 55 / 90 100 10 0
TYR 75 58 79 59 / 90 70 0 0
GGG 75 59 79 58 / 90 80 0 0
LFK 77 63 81 59 / 90 80 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 1 AM CDT Thursday for ARZ050-051-059-
060-070-071.
Flash Flood Watch through Thursday morning for ARZ071>073.
LA...Lake Wind Advisory until 1 AM CDT Thursday for LAZ001-002-010-
017.
Flash Flood Watch through Thursday morning for LAZ001>006-
010>014-017>022.
OK...Lake Wind Advisory until 1 AM CDT Thursday for OKZ077.
TX...Lake Wind Advisory until 1 AM CDT Thursday for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Flash Flood Watch through Thursday morning for TXZ138-149>153-
165>167.
&&
24/13Hazardous weather outlook, Apr 22, 2:48 PM CDT, 16 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 248 PM CDT Wed Apr 22 2020 ARZ050-051-059>061-070-OKZ077-TXZ096-097-108>112-124>126-136-137- 232000- Sevier-Howard-Little River-Hempstead-Nevada-Miller-McCurtain- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- Marion-Smith-Gregg- 248 PM CDT Wed Apr 22 2020 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Strong to severe thunderstorms, some of which could produce large hail, damaging wind gusts and isolated tornadoes are through the remainder of the afternoon before ending later tonight. In addition, heavy downpours will likely accompany this storm system with one to three inches of rainfall possible today through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms will be possible across the region Friday into Friday Night but these storms are not expected to be strong or severe at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed through tonight. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. ARZ071>073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167- 232000- Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln- De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-Harrison-Cherokee-Rusk-Panola- Nacogdoches-Shelby-Angelina-San Augustine- 248 PM CDT Wed Apr 22 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... A Flash Flood Watch is in effect for the entire region from 2 pm this afternoon until 7 am Thursday. Strong to severe thunderstorms, some of which could produce large hail, damaging wind gusts and isolated tornadoes are the remainder of this afternoon before ending later tonight, especially south of Interstate Twenty. In addition, excessive heavy rainfall will likely accompany this storm system with one to three inches of rainfall possible today through tonight. The ground remains saturated from previous rainfall last weekend. Thus, flash flooding will be of particular concern today into tonight, especially across flood prone and poor drainage areas. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Scattered showers and thunderstorms will be possible across the region Friday into Friday Night but these storms are not expected to be strong or severe at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed through tonight. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 50
In the hours before
Local storm report, Apr 22, 1:53 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
153 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM HAIL 5 SW ATLANTA 31.76N 92.80W
04/22/2020 E1.00 INCH WINN LA PUBLIC
QUARTER SIZE HAIL REPORTED IN WHEELING LA.
&&
25Local storm report, Apr 22, 1:54 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM HAIL 1 WSW EL DORADO 33.21N 92.68W
04/22/2020 E0.75 INCH UNION AR PUBLIC
PICTURE OF HAIL ON WEST MAIN STREET IN EL
DORADO VIA SOCIAL MEDIA.
&&
20Local storm report, Apr 22, 2:12 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
212 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 5 SW PROVENCAL 31.60N 93.27W
04/22/2020 E1.00 INCH NATCHITOCHES LA PUBLIC
&&
ASSpecial weather statement, Apr 22, 2:22 PM CDT, 42 minutes before
Special Weather Statement National Weather Service Shreveport LA 222 PM CDT Wed Apr 22 2020 TXZ136-137-149>151-222015- Gregg TX-Cherokee TX-Smith TX-Panola TX-Rusk TX- 222 PM CDT Wed Apr 22 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SMITH...WEST CENTRAL PANOLA...CENTRAL RUSK...SOUTH CENTRAL GREGG AND NORTHEASTERN CHEROKEE COUNTIES UNTIL 315 PM CDT... At 222 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles north of Ponta, or 11 miles east of Jacksonville, moving northeast at 50 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Jacksonville, Henderson, Troup, New London, Ponta, Joinerville, Pinehill, Turnertown, New Salem, New Summerfield, Lakeport, Gallatin, Chapman, Concord, Monroe, Fairplay, Stewart, Brachfield, Chalk Hill and Church Hill. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Tornado Watch remains in effect until 500 PM CDT for northeastern Texas. LAT...LON 3185 9514 3202 9528 3242 9470 3215 9441 TIME...MOT...LOC 1922Z 235DEG 44KT 3201 9507 33
Special weather statement, Apr 22, 2:26 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Shreveport LA
226 PM CDT Wed Apr 22 2020
LAZ017-TXZ153-166-167-222015-
Sabine LA-Sabine TX-San Augustine TX-Shelby TX-
226 PM CDT Wed Apr 22 2020
...SIGNIFICANT WEATHER ADVISORY FOR SABINE PARISH...SOUTHEASTERN
SHELBY...EAST CENTRAL SAN AUGUSTINE AND CENTRAL SABINE COUNTIES UNTIL
315 PM CDT...
At 226 PM CDT, Doppler radar was tracking a strong thunderstorm near
Rosevine, or 27 miles southeast of Center, moving northeast at 45
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Milam, Many, Zwolle, Hemphill, Converse, Rosevine, Oak Grove,
Florien, Noble, Fisher, Sexton, Mount Carmel, Belmont, Bronson,
Negreet and Toledo Bend Reservoir North.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 500 PM CDT for northwestern
Louisiana...and eastern Texas.
LAT...LON 3128 9397 3149 9412 3185 9368 3184 9359
3159 9334 3154 9334 3154 9329 3150 9325
TIME...MOT...LOC 1926Z 237DEG 37KT 3146 9392
33Local storm report, Apr 22, 2:27 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
227 PM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL 5 SE WINNFIELD 31.87N 92.59W
04/22/2020 U0.75 INCH WINN LA PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:43 AM CDT | Severe Thunderstorm Warning | SHV | Red River | 34 min |
| Apr 22, 3:50 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 20 hr |
| Apr 22, 7:59 AM CDT | River Flood Warning | SHV | Smith, Wood | 21 days |
| Apr 22, 8:50 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 59 hr |
| Apr 22, 8:53 AM CDT | River Flood Warning | SHV | Sabine, San Augustine | 23 hr |
| Apr 22, 8:56 AM CDT | River Flood Warning | SHV | Panola, Shelby | 3 days |
| Apr 22, 8:58 AM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 24 hr |
| Apr 22, 8:59 AM CDT | River Flood Warning | SHV | Franklin, Morris, Titus | 24 hr |
| Apr 22, 9:01 AM CDT | River Flood Warning | SHV | Cass, Marion | 24 hr |
| Apr 22, 9:05 AM CDT | River Flood Warning | SHV | Gregg | 23 hr |
| Apr 22, 12:06 PM CDT | Special Weather Statement | SHV | Cherokee | 39 min |
| Apr 22, 12:24 PM CDT | Special Weather Statement | SHV | Marion | 36 min |
| Apr 22, 12:36 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Marion | 24 min |
| Apr 22, 12:45 PM CDT | Special Weather Statement | SHV | Cherokee, Nacogdoches, Panola, Rusk, Shelby | 45 min |
| Apr 22, 1:43 PM CDT | Areal Flood Advisory | SHV | Smith | 3 hr |
| Apr 22, 2:22 PM CDT | Special Weather Statement | SHV | Rusk | 53 min |
| Apr 22, 2:26 PM CDT | Special Weather Statement | SHV | Sabine | 49 min |
| Apr 22, 2:30 PM CDT | Tornado Warning | SHV | Cherokee, Panola, Rusk, Smith | 45 min |
| Apr 22, 2:31 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 44 min |
| Apr 22, 2:37 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 53 min |
| Apr 22, 3:28 PM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 3 hr |
| Apr 22, 3:43 PM CDT | Tornado Warning | SHV | Angelina, Nacogdoches, San Augustine, Shelby | 47 min |
| Apr 22, 4:19 PM CDT | Areal Flood Advisory | SHV | Nacogdoches, Panola, Rusk, San Augustine, Shelby | 3 hr |
| Apr 22, 4:27 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine, Shelby | 48 min |
| Apr 22, 4:43 PM CDT | Flash Flood Warning | SHV | Panola, Shelby | 3 hr |
| Apr 22, 4:45 PM CDT | Flash Flood Warning | SHV | San Augustine, Shelby | 3 hr |
| Apr 22, 5:11 PM CDT | Areal Flood Advisory | SHV | Cherokee, Gregg, Harrison, Panola, Rusk, Smith | 3 hr |
| Apr 22, 5:19 PM CDT | Special Weather Statement | SHV | Harrison, Panola, Rusk | 41 min |
| Apr 22, 5:31 PM CDT | Flash Flood Warning | SHV | Cherokee, Gregg, Harrison, Panola, Rusk, Smith | 2 hr |
| Apr 22, 5:54 PM CDT | Severe Thunderstorm Warning | SHV | Angelina | 47 min |
Nearby
Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.